It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Schizophrenia Message Board


Schizophrenia Board Index


Is..abilify..a..stimulant..since..it..causes..rapid..heartbeat...nervousness?..etc..or..does...it..just..cause..those..side..effects..without..being..a.stimulant..I..might..be..taking..thanx..for..your/..time..:)
My son just started taking Abilify 2 days ago. He is also taking Zyprexa 10mg a day, but we will stop the Zyprexa after the Abilify has time to take effect. I started out giving it to him in the AM because of all the posts I have read that say it makes people feel awake and hyper, but instead it seems to be making him feel a little tired, but just a little. The Zyprexa is great for stopping the voices, but it does not do anything for his negative symptoms and it makes him feel very tired and depressed all the time. He is only on 5mg of the Abilify and we will be raising the dose every few days until he reaches 15 mg. Maybe after he is off the Zyprexa and on 15 mg of the Abilify it will become more stimulating, but for right now I am just happy that it is not giving him problems with sleep.

I do think it is a good idea to start out on a lower dose and work your way up because some people have a bad reaction to this drug, and others think it is great.

My son tried Geodon, but the morning dose made him sleep and the evening dose made him hyper. When he only took it in the evening he was OK as far as sleep is concerned at first, but after a week or so he became more psychotic than he was before he started taking it. The first few days he felt great, it was like an stimulant for him, other than the nap he would take after having a morning dose.





All times are GMT -7. The time now is 06:45 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!